TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
newburst Offline
Member
Welcome me, I'm new!
*
 
newburst's Avatar
 
Age: 28

Posts: 1
Join Date: December 24th 2010

Advice please. Shaking/Vomiting/Diarrhea - December 24th 2010, 07:58 AM

Ok im 19 years old and these are the things bothering me

1. i shake Really bad when i use my muscles ( for example when i do a sit up it looks like my abbs are shivering really bad, walking down stairs leggs shiver. and through out the day ill just shake ) its been going on for a few months now

2. i feel like im hungry, starving hungry, all day. i can eat but then like an hour to two hours later im starving again. and if i start to eat i feel like im going to vomit. and if i eat i do. and i stay hungry.

3. i am 5'9" and weigh [Edited] ( it jumps around ). i went to the army last year and weighed [Edited] more when i came out.

4. Every morning when i wake up i have diarrhea. around 11am everyday.

5. i get really bad headaches randomly and they last for about 30 mins.

6. i have a girl friend and i have been getting extra shaky and a nervous feeling before we have sex and its so bad it prevents me from getting an erection. and that just started happening in the last 2 months, and before that i was fine

i dont know whats wrong? my dad said i might have crohns disease. or an overactive thyriod. i have a doctors app but i know they are going to have to take blood and stuff so its gonna be a while before i know. Can ANYONE help?

also i am taking trelipital, i dont know exact spelling. but its for bipolar/ anti depresant.

Last edited by eunoia; December 26th 2010 at 06:25 PM. Reason: Do not post weight figures anywhere on TeenHelp.
   
  (#2 (permalink)) Old
Member
I've been here a while
********
 
Age of Ignorance's Avatar
 
Name: Mitch
Age: 26
Gender: Male
Location: Melbourne, Australia

Posts: 1,391
Blog Entries: 31
Join Date: February 3rd 2009

Re: Advice please. Shaking/Vomiting/Diarrhea - December 24th 2010, 09:03 AM

Side effects of trileptal are exactly what you describe.

Try googling the side-effects to get an accurate description, but it sounds exactly like what my girlfriend used to get on the same stuff. Apparently it's because the drug reduces sodium in your system, leading to lower electrolites. I'd assume that either stopping the drug or drinking electrolite drinks or something with a lot of sodium in it might help - but I'm not sure. Possibly try that while you wait to see if something helps.

It's good you've done something about it because, so my girlfriend says, the side affects can include increasing severity of seizures.

Good luck!


Because in the end, it doesn't even matter.
   
  (#3 (permalink)) Old
Ngikhona Offline
Inkululeko.
I've been here a while
********
 
Ngikhona's Avatar
 
Name: Keeley Siobhan
Age: 24
Gender: Female
Location: Colorado

Posts: 1,605
Blog Entries: 22
Join Date: April 26th 2009

Re: Advice please. Shaking/Vomiting/Diarrhea - December 24th 2010, 05:53 PM

While like the above user said they could be side effects of trileptal, I think you should really go to a doctor. The side effects shouldn't be affecting you so much and for so long, and it's possible that either something else is causing this or that medicine isn't right for you, unless you want to put up with the adverse effects.


"Love me for me, accept the fact I'm true, live like I want, fufill my dreams,
Dream of me, run out free, capture your words and never let them go."

I'll see you on the other side.
   
Closed Thread

Bookmarks

Tags
advice, diarrhea, shaking, vomiting, weight loss

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.